MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH HYPODERMIC NEEDLE PRECISIONGLIDE¿; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH HYPODERMIC NEEDLE PRECISIONGLIDE¿; PISTON SYRINGE
Model Number 309635
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd syringe with hypodermic needle precisionglide¿ there was a mix of product.There was no report of patient impact.The following information was provided by the initial reporter: it was reported that only syringe in the lot with a red cap.
 
Additional Manufacturer Narrative
H6: investigation summary: one sealed packaged syringe and one photo of a 5ml luer-lock syringe (p/n 309635) batch 1274106 with red needle attached was received and evaluated.The packaged sample has an 18x1 ½ inch blunt fill needle attached to the syringe in a 20x1 ½ inch package.The condition observed is non-conforming per product specification.Potential root cause for the incorrect needle defect is associated with the assembly process.As a corrective actions, quality deficiency notice was given to a responsible associate for line clearance and quality alert will be issued to the entire plant for awareness.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD SYRINGE WITH HYPODERMIC NEEDLE PRECISIONGLIDE¿
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14141326
Report Number1213809-2022-00211
Device Sequence Number15030539
Product Code FMF
UDI-Device Identifier30382903096351
UDI-Public30382903096351
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Model Number309635
Device Catalogue Number309635
Device Lot Number1274106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown